# SDR SWAA2013010211016

- Difficulty date: December 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 63,959 hours, 59,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 SIDE UNSECURED.  REPACKED L2 DOOR SLIDE PER MX TASK 325-61-06.  A/C OKAY FOR SERVICE.
